MAUDE Adverse Event Report: COOK IRELAND LTD RESONANCE STENT SET; FAD,STENT, URETERAL

COOK IRELAND LTD RESONANCE STENT SET; FAD,STENT, URETERAL
Model Number G34111
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent had to be removed because it wasn¿t draining and was creating a blockage.

Brand Name
RESONANCE STENT SET
Common Device Name
FAD,STENT, URETERAL
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE  00000
MDR Report Key25470842
Report Number3005580113-2026-00033
Device Sequence Number13378431
Product Code FAD
UDI-Device Identifier10827002341118
UDI-Public(01)10827002341118(17)290129(10)C2390687
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/19/2026
Report Date (Section F) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG34111
Device Catalogue NumberRMS-060026-R
Device Lot NumberC2390687
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/15/2026
Event Location Hospital
Date Report to Manufacturer05/20/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/11/2026
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA06/11/2026